# SDR UHLA2015011200050

- Difficulty date: January 12, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 33,522 hours, 28,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 750 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75 AND STRINGER 2R. THE SKIN WAS REPAIRED IN ACCORDANCE WITH ETD 2015-145-00367
